# SDR DALA2022061404165

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 69,153 hours, 8,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 SEATS 38ABC RED EXIT LT INOP. CORRECTIVE ACTION: REPAIRED WIRING NEAR SEAT 38 ABC FLOOR DISCONNECT. (9265521)
